# SDR DALA2015122407713

- Difficulty date: December 21, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 43,785 hours, 22,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE VISIT, TWO EXISTING LIGHTNING STRIKE MONITORS WERE FOUND IN THE FOOTPRINT OF THE SAT TV ANTENNA MOD BEING INSTALLED AT CURRENT CHECK. MAINTENANCE REPAIRED IAW ERA 540735-14AD.
